# SDR SWAA2022101323001

- Difficulty date: September 23, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727C TO BS 807 AT LEVEL STR 25L AND WL 154.7 AT AFT CARGO COMPARTMENT 2022-529959 /
